Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct

Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Cetirizine 10MG, 90 count:Equate's Allergy Relief active ingredient is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.One dose of Cetirizine Hydrochloride works for a full 24 hours. Allergy Relief is approved to
...more >>

Ingredients

Active Ingredient (In Each Tablet): Cetrizine Hci 10Mg- Antihistamine. Inactive Ingredients: Corn Starch, Fd&C Blue

Always refer to the actual package for the most accurate information